I had been taking Bactrim for my acne for 6 days when last Wednesday I started getting the chills and a terrible fever. I went to instacare Thursday and they said it was nothing. I took my bactrim until Friday and noticed I was still sick. I've treated all my symptoms with ibuprofen which has helped my fever, but my lymph nodes behind my ears and on my neck are now swollen the size of golf balls. My neck is stiff and my skin is extremely itchy. My question is do I go to the emergency room or wait until I'm able to see my dermatologist again? I know it is my health and I should do what I feel but I don't want to pay a million dollars for something that will go away eventually.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
My mother was diagnosed with typhoid fever and prescribed bactrim (800mg sulfa). She has been in bed
Posted 3 Sep 2010 • 1 answer
Posted 12 Jan 2015 • 1 answer
My 17 year old daughter has been taking bactrim for 14 days&today she broke out into a rash all over
Posted 4 May 2015 • 1 answer
Posted 4 Jul 2016 • 0 answers